TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Eating Disorders If you or someone close to you is struggling with an eating disorder, reach out here to ask questions or to receive support for recovery.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
lost_chil Offline
Member
Regular TeenHelper
*****
 
lost_chil's Avatar
 
Name: Alice
Age: 26
Gender: MtF Pre-op, and will be for a long time.
Location: NS, Canada.

Posts: 368
Blog Entries: 1
Join Date: January 7th 2009

Nausea? - April 6th 2010, 05:27 PM

I am actually feeling really nauses(SP) lately, and I don't know why. Like when I wake up in the morning after either purging dinner, or skipping it, I feel really sick and feel like I am going to throw up(not purge, like actually throw up without trying)... I am eating almost nothing, so why am I feeling like I want to throw up, something that is not there? I am barely drinking any liquids either, so like, what the hell?

can laxatives cause nausea? If so, thats probably why... I am taking FIVE (5) Carters white pill laxatives(Bisacodyl 5mg a pill) with FIVE(5) "Docusate Sodium" 100 mg's which are stool softners. both over the counter... Because I mean, if I do eat, and not purge, at least it won't be in my system long...











We May Be Miles Apart. But Your Always Closer To The Moon. And Brighter Than The Stars

PM me anytime! =D
  Send a message via MSN to lost_chil Send a message via Skype™ to lost_chil 
  (#2 (permalink)) Old
Jen Offline
Dance in the rain
I've been here a while
********
 
Jen's Avatar
 
Name: Jen
Age: 31
Gender: Female
Location: Massachusetts

Posts: 1,482
Blog Entries: 4
Join Date: March 28th 2009

Re: Nausea? - April 6th 2010, 11:27 PM

Yes, you could be feeling nauseous due to the laxatives. You also are likely feeling nauseous due to the fact that your body isn't getting the nutrients it needs.

This, and all the other symptoms that you mention in all posts are all side effects of what you are doing to your body. The question is, are you willing to do anything about it?




"Do not ask yourself what the world needs. Ask yourself what makes you come alive and then go do that. Because what the world needs is people who have come alive."

“if nothing changed, there’d be no butterflies”

  Send a message via MSN to Jen  
  (#3 (permalink)) Old
emma01 Offline
Hello :D
I've been here a while
********
 
emma01's Avatar
 
Name: Emma
Age: 24
Gender: Female
Location: New Zealand

Posts: 1,386
Join Date: October 5th 2009

Re: Nausea? - April 7th 2010, 07:17 AM

You will be EXTREMELY dehydrated! You are making youself sick, and everyone knows that when if you vomit (either intentionally, or with the vomiting bug) you lose a lot of fluid and need to keep drinking. Also with the laxatives, everyone knows that with diahorrea you need to keep drinking because you lose a lot of fluid. And then you arent drinking much either! You really really really need to drink, if you become too dehydrated, your body will suffer sooo much. Please get some help with this!
   
  (#4 (permalink)) Old
lost_chil Offline
Member
Regular TeenHelper
*****
 
lost_chil's Avatar
 
Name: Alice
Age: 26
Gender: MtF Pre-op, and will be for a long time.
Location: NS, Canada.

Posts: 368
Blog Entries: 1
Join Date: January 7th 2009

Re: Nausea? - April 7th 2010, 11:30 PM

It's not a matter of me willing to do anyhting about this... But no, I can't... I am not losing the weight as fast as I want. I am going to continue doing this... I know it's not good, but I don't care... I need to loose, and I need to be thin. I know I am destroying my body... but I can;t get help. I am to scared to get help, I have been accused of lying before, therefore no one will ever believe me... Untill I am in the hospital due to poassing out or something...











We May Be Miles Apart. But Your Always Closer To The Moon. And Brighter Than The Stars

PM me anytime! =D
  Send a message via MSN to lost_chil Send a message via Skype™ to lost_chil 
  (#5 (permalink)) Old
natcat Offline
Member
Average Joe
***
 
natcat's Avatar
 
Name: Natalie
Age: 28
Gender: Female
Location: Nova Scotia

Posts: 160
Join Date: April 3rd 2010

Re: Nausea? - April 10th 2010, 06:36 PM

You need to seek medical attention immediately. Not only is what you're doing making you extremely unhealthy in the present, but you can suffer from various health issues in the future.

Vomiting and frequent diarehea (caused by things such as stool softeners..) cause dehydration - which in turn causes the nausea you are experiencing. Dehydration is VERY unhealthy if left untreated and you will probably need fluids via an IV in a hospital setting.


It's better to cross the line &
suffer the consequences
than to just stare at the line
for the rest of your life.

   
Closed Thread

Bookmarks

Tags
nausea

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.